# SDR AALA2018020629028

- Difficulty date: January 30, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 1,630 hours, 180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. **AHM ALERT** CLASS 31. REMOTE WELS CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNITS. WITH FAULT CODE 33-12131 TIME 1630.21 CYCLES 180. REPLACED WELS CONTROL UNIT PER AMM 33-51-07 AND ALL TESTS PASS.
